MAUDE Adverse Event Report: MEDIVATORS CENTRISOL LIQUID BICARBONATE CONCENTRATE; DIALYSIS CONCENTRATE FOR HEMODIALYSIS

MEDIVATORS CENTRISOL LIQUID BICARBONATE CONCENTRATE; DIALYSIS CONCENTRATE FOR HEMODIALYSIS
Model Number MB330-L-B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Renal Disease, End Stage (2039)
Date of Event 12/13/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was received through medivators distributor, fresenius medical care (fmc) post market surveillance department.It was reported a female patient became unresponsive during a hemodialysis treatment.During follow up with the facility's nurse manager (nm), it was learned the patient had a past medical history of cardiac disease (unspecified), and end stage renal disease and has been on hemodialysis for approximately two years.The patient verbally reported to the nursing staff that she did not feel well close to the end of the treatment and became unresponsive.The treatment was stopped and the venous blood was returned.Reportedly, the arterial blood was not returned due to the nurse's need to immediately attend to the patient.Cardiopulmonary resuscitation was performed successfully.Hospitalization details were not provided.The patient has returned to hemodialysis and continues without further issue.The physician stated he believed the patient's cardiac history was the cause of the event.Centrisol liquid bicarbonate was in use at the time of the event.Lot numbers were not provided.Medivators ra followed up with this facility for additional information.It was confirmed by the facility that no lot information was documented, thus there is no product returned for further investigation.The device was reported to have been used properly and there have been no other reported patient illness or injury with the liquid bicarbonate they received from medivators.Medivators will continue to monitor this complaint within medivators complaint handling system.
 
Event or Problem Description
It was reported that a female patient became unresponsive during receipt of hemodialysis treatment.Centrisol liquid bicarbonate was used in the dialysate solution for dialysis treatment of this patient.

Brand Name
CENTRISOL LIQUID BICARBONATE CONCENTRATE
Common Device Name
DIALYSIS CONCENTRATE FOR HEMODIALYSIS
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
minneapolis MN 55447
MDR Report Key6231076
Report Number2150060-2017-00002
Device Sequence Number966842
Product Code KPO
UDI-Device Identifier00677964000409
UDI-Public00677964000409
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K843963A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Nurse
Remedial Action Patient Monitoring,Inspection
Type of Report Initial
Report Date (Section B) 01/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberMB330-L-B
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2016
Initial Report FDA Received Date01/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;